# SDR DL72S000672

- Difficulty date: April 7, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 58,712 hours, 43,920 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left Pack
- Component: Controller, 5483766
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT PACK ON DESCENT INCREASED TO 90 DEGREES AND SMOKE WAS  EXHAUSTING BRIEFLY INTO THE CABIN WITH A SMELL. REDUCING MANUALLY TO 50 DEGREES STOPPED SMOKE.  MTC ATL NOTIFIED IN FLIGHT.  REMAINDER OF FLIGHT NORMAL.  RAN LEFT PACK IN AUTO AND MANUAL THROUGH FULL TEMP RANGES.  ALL INDICATIONS NORMAL.  NO SMELL OR SMOKE IN CABIN.  REPLACED CABIN TEMP CONTOLLER  AS PRECAUTION.  OPS CKS GOOD.
